# SDR 2014FA0000720

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: General aviation
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 11 hours, 8 cycles
- Engine: Pwa PW535A
- Engine time: 11 hours, 8 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Key
- Condition: Broken
- Location: Oil Pump
- Part time: 11 hours, 8 cycles
- Component: Oil Pump, Pwc
- Component part number: 307347702
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

POST MAINTENANCE GROUND RUNUP OF NR 1 ENGINE, THERE WAS NO OIL PRESSURE.  ENGINE WAS SHUTDOWN IMMEDIATELY.  REMOVED OIL FILTER AND CHIP DETECTOR.  NO DEFECTS NOTED.  INSTALLED NEW OIL FILTER AND SHIPPED REMOVED FILTER FOR ANALYSIS.  DRAINED OIL AND REMOVED OIL PUMP AND DISCOVERED OIL PUMP WOODRUFF KEY SHEARED OFF AND OIL PUMP GEAR AND NUT LOOSE INSIDE ACCESSORY GEARBOX. REMOVED LOOSE NUT AND GEAR FROM AGB AND LOCATED AND REMOVED BOTH PIECES OF WOODRUFF KEY FROM AGB.  PERFORMED ROTATION OF N2 SPOOL AT AGB STARTER PAD, DID NOT NOTICE ANY BINDING AND ENGINE ROTATED FREELY WITHOUT NOISE.  CHECKED OIL PUMP STRAINERS AND 5 BEARING STRAINER AND ALL WERE CLEAR WITH NO DEBRIS FOUND.  INSTALLED 1 EACH NEW CONDITION OIL PUMP ASSY IN SAME LOCATION.  ALL WORK PREFORMED IAW MM 79-20-02, 71-00-00 & 72-00-01.
